# SDR 95FDEA00233

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69144691
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND OR HOLE DAMAGE IN LEFT BS 870 TERMINAL FITTING ROW 1 HOLE NR 1.  DETERMINED BY HFEC THAT DAMAGE TO FRAME TO STRINGER CLIP TO BE MECHANICAL TOOLING DAMAGE.  REMOVED AND REPLACED CLIP.
